Journal of Applied Mathematics
Volume 2004 (2004), Issue 5, Pages 359-369

On the Krall-type polynomials

R. Álvarez-Nodarse,1 J. Arvesú,2 and F. Marcellán2

1Departamento de Análisis Matemático, Universidad de Sevilla, Apartado de Correos 1160, 41080 Sevilla, Spain; Instituto Carlos I de Física Teórica y Computacional, Universidad de Granada, Granada 18071, Spain
2Departamento de Matemáticas, Universidad Carlos III de Madrid, Avenida de la Universidad 30, Madrid 28911 Leganés, Spain

Received 10 December 2003; Revised 6 July 2004

Copyright © 2004 R. Álvarez-Nodarse et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


Using a general and simple algebraic approach, some results on Krall-type orthogonal polynomials and some of their extensions are obtained.